What is wrong with my lips? Lump middle of the lip, very Huge projection from the side, product moved to moustache area. (photo)

Hello, I have done my lips 2 times about 2 years ago and I loved it. Then the doctor who was doing my lips left and I need a top up so I went to an other doctor. This one just destroyed my lips, I had a lot lumps . Then the doctor I liked came back and I had filler dissolved and reinjected about 4 time to correct my lips. I still hate them, I feel that they are uneven, lumpy and product is in the wrong area (over the lips) what sould I do to stop this nightmare? I got fillers 10 days ago.

Doctor Answers 8

Lip Augmentation

Thank you for your question. I suggest that you remain patient with this filler and allow it to run its course. Keep in mind that fillers are not permanent so you can outlast the duration of the fillers and then move forward with a more permanent solution, including fat injections, and direct/sub-nasal/corner lip lifts. Always consult with a board certified facial plastic surgeon.

Best wishes,

Melbourne Facial Plastic Surgeon
4.7 out of 5 stars 94 reviews

Lump swollen lips from fillers

Since there has been so much filler placed and lumpiness involved I would have the product dissolved by an expert.  I would recommend waiting until all of the product is dissolved and the lips return to normal to have any filler placed.  Please consult an expert in lip injections for the best cosmetic results.  Best, Dr. Green

What is wrong with my lips?

I can see your areas of concern. Your lips have been injected  out of proportion. Swelling post hyaluronidase and/or filler injections can last for up to two weeks. I would recommend waiting a couple of weeks after so many recent injections before correcting again. I typically will have my patients wait for two weeks to be re-injected after I use Hyaluronidase for any correction.

Best regards, Dr. P

Lip looks unnatural

The anatomic rules have been violated for the lips. The upper is bigger than the lower and it should be that the lower is larger by a ratio of 1:1.6. This is the GOLDEN RATIO and when it is not followed, the lips don't look natural. I would get another opinion. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

What is wrong with my lips? Lump middle of the lip, very Huge projection from the side, product moved to moustache area.

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.   

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

What is wrong with my lips?

Thank you for sharing your question and photographs and I am sorry that your current results are not what you anticipated.  Though i see your areas of concern I would allow your results to mature for up to a month after your latest treatment. Your lips have had a lot of interventions performed and best to allow them to soften and normalize.  If after a month you do not like their appearance have them dissolved to return to your former appearance. You can then start fresh on an augmentation.  Best wishes. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

Stopping the Nightmare Of Lip Swelling and Lumps

You could still have some swelling from your most recent injections. If you're unhappy with your results, you can have it dissolved and try a different filler or technique (implants or fat for a more permanent solution) next time. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Lip filler

Hi there and thank you for your question. It sounds like your lips have been through the wringer! Sometimes the best thing you can do is to take a step back and let the dust settle, as hard as that sounds. I would not recommend getting any more injections for now. Some patients experience delayed swelling with hyaluronidase; therefore it would be difficult to assess for appropriate placement of filler in the post-injection period. In addition, it is rare but hyaluronidase has been demonstrated to cause allergic reactions in some patients, so this may also be a consideration here. The last thing you would want to do is to perpetuate the cycle. I recommend very close follow-up with a trusted board-certified physician who has expertise in these injections.

Sophia V. Mai, MD
New Orleans Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.